# SDR IXXA20210804044

- Difficulty date: June 8, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 102,673 hours, 17,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE OF TASK CARD 53-73-00-02 "GENERAL VISUAL INSPECTION OF EXTERNAL EXTERIOR SECTION 48 RIGHT SIDE" THE FOLLOWING FINDINGS WERE NOTED: AFT
RIGHT FUSELAGE SKIN SECTION 48 STATION 1654.5 ABOVE STRINGER 8R IS CRACKED. WORK IN PROGRESS
